# SDR UIEA2018102102297

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,269 hours, 14,449 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 63B1046323
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FUEL FILTER STATUS MESSAGE. REMOVED AND REPLACED RT ENGINE FUEL FILTER IAW AMM 73-11-02, LEAK CHECK OK.
